Alert archive / Tennessee / River Flood Warnings in 2009
River Flood Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Apr 2, 2009, 11:30 PM CDT for Bedford County, Tennessee. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2009, 11:30 PM CDT (04:30 UTC)
- Expired
- Apr 3, 2009, 11:41 AM CDT
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KOHX 030430 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1130 PM CDT THU APR 02 2009 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE ... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .RAINFALL FROM THIS AFTERNOON AND EVENING HAS LEAD TO A SUDDEN RISE IN GARRISON FORK NEAR WARTRACE TO AROUND 9 FEET. AN ADDITIONAL ONE QUARTER OF AN INCH OF RAINFALL IS POSSIBLE OVER THE NEXT COUPLE OF HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC003-031630- /O.NEW.KOHX.FL.W.0003.090403T0430Z-000000T0000Z/ /WTTT1.1.ER.090403T0323Z.090403T0400Z.000000T0000Z.NO/ 1130 PM CDT THU APR 02 2009 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE GARRISON FORK NEAR WARTRACE * FROM THIS EVENING UNTIL FURTHER NOTICE * AT 11PM THURSDAY THE STAGE WAS...8.9 FEET * FLOOD STAGE IS 8.0 FEET * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$ 31
3 follow-up statements
000 WGUS84 KOHX 031126 FLSOHX FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE NASHVILLE TN 626 AM CDT FRI APR 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE.. GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .FLOODING CONTINUES AT GARRISON FORK IN WARTRACE. ALTHOUGH THE FLOOD WATERS CRESTED AT 11.1 FEET OVERNIGHT AND ARE DROPPING AT THIS TIME, THE WATER LEVEL REMAINS AT 9.54 FEET WHICH IS 1.54 FEET ABOVE FLOODSTAGE. WATER LEVELS WILL CONTINUE TO FALL THROUGH THE MORNING AND SHOULD FALL BELOW FLOOD STAGE SOME TIME DURING THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC003-032326- /O.CON.KOHX.FL.W.0003.000000T0000Z-000000T0000Z/ /WTTT1.1.ER.090403T0323Z.090403T0645Z.000000T0000Z.NO/ 626 AM CDT FRI APR 03 2009 THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * UNTIL FURTHER NOTICE * AT 06AM FRIDAY THE STAGE WAS 8.9 FEET * MINOR FLOODING IS OCCURRING AND FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
000 WGUS84 KOHX 031339 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 839 AM CDT FRI APR 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE.. GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .FLOODING CONTINUES AT GARRISON FORK IN WARTRACE. ALTHOUGH THE FLOOD WATERS CRESTED AT 11.1 FEET OVERNIGHT AND ARE DROPPING AT THIS TIME, THE WATER LEVEL REMAINS AT 8.5 FEET WHICH IS 0.5 FEET ABOVE FLOOD STAGE. WATER LEVELS WILL CONTINUE TO FALL THROUGH THE MORNING AND SHOULD FALL BELOW FLOOD STAGE SOME TIME BY THE EARLY AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC003-040139- /O.CON.KOHX.FL.W.0003.000000T0000Z-000000T0000Z/ /WTTT1.1.ER.090403T0323Z.090403T0645Z.000000T0000Z.NO/ 839 AM CDT FRI APR 03 2009 THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * UNTIL EARLY AFTERNOON TODAY. * AT 08AM FRIDAY THE STAGE WAS 8.5 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
000 WGUS84 KOHX 031641 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1141 AM CDT FRI APR 03 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .AT 1100 AM CDT THE WATERS AT GARRISON FORK DROPPED TO 7.9 FEET. THIS IS BELOW THE FLOOD STAGE OF 8.0 FEET. WATER AT THE SITE IS FORCAST TO CONTINUE TO FALL, THEREFORE THE FLOOD WARNING IS CANCELED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC003-031711- /O.CAN.KOHX.FL.W.0003.000000T0000Z-090403T1641Z/ /WTTT1.1.ER.090403T0323Z.090403T0645Z.090403T1530Z.NO/ 1141 AM CDT FRI APR 03 2009 THE FLOOD WARNING IS CANCELLED FOR THE GARRISON FORK NEAR WARTRACE. * AT 11AM FRIDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 2, 10:06 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 2, 10:06 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1006 PM CDT THU APR 2 2009 .UPDATE... LATEST ANALYSIS SHOWING MAIN SFC/LL LOW NOW CENTERED NEAR CLARKSVILLE ...WITH COLD FRONT NEARING THE TN RIVER. CONVECTION REMAINS WIDESPREAD ACROSS THE CWA BUT THE INTENSITY HAS CALMED DOWN SOME WITH AIRMASS NOT QUITE AS UNSTABLE. TOR WATCH 112 REMAINS IN EFFECT UNTIL 2 AM BUT WILL LIKELY START TO CLEAR COUNTIES AS WESTERN EDGE OF CONVECTION CONTINUES TO MOVE EAST. AT THIS POINT...MAIN THREAT SEEMINGLY IS LOCALIZED FLOODING...WHICH MAY CONTINUE INTO THE EARLY MORNING AS CONVECTION SLOWLY PULLS OUT. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
Hazardous weather outlook, Apr 2, 5:41 AM CDT, 17 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 541 AM CDT THU APR 2 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-031045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 541 AM CDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A STRONG SPRING STORM IS MOVING OUT OF THE PLAINS. A COMBINATION OF FAVORABLE THERMODYNAMIC FACTORS AND LOW LEVEL WIND SHEAR WILL PRODUCE A CHANCE OF SEVERE STORMS OVER THE MIDSTATE DURING THE AFTERNOON AND EVENING. THE HEAVIEST STORMS WILL LIKELY ENTER THE WESTERN MIDSTATE IN THE AFTERNOON AND MOVE ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS. THE MOST COMMON THREAT WILL BE DAMAGING HAIL AND WINDS. A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER COLD FRONT WILL ENTER THE MIDSTATE ON SUNDAY WITH SCATTERED THUNDERSTORMS ALONG AND AHEAD OF THE FRONT. THESE STORMS ARE UNLIKELY TO REACH SEVERE LEVELS. A GOOD PUNCH OF COLD AIR BEHIND THE FRONT IS EXPECTED WITH SCATTERED SNOW SHOWERS IN THE CUMBERLAND PLATEAU. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. JLM
In the hours before
Local storm report, Apr 2, 5:35 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
535 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TORNADO NASHVILLE 36.17N 86.78W
04/02/2009 DAVIDSON TN NWS EMPLOYEE
AT 1204 MURFREESBORO ROAD ROOF DAMAGE TO BLDG/20 TO 30
CARS DAMAGED IN PARKING LOT.
&&
BBOYDLocal storm report, Apr 2, 9:12 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
912 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM FLOOD 10 S COLUMBIA 35.48N 87.05W
04/02/2009 MAURY TN AMATEUR RADIO
FLOODING REPORTED ALONG TERRAPIN BRANCH CREEK, PEOPLE
BEING RESCUED FROM A HOUSE
0351 PM FLOOD 3 NNE FRANKLIN 35.97N 86.82W
04/02/2009 WILLIAMSON TN AMATEUR RADIO
FLOODING REPORTED ON CHAPEL ROAD - MURRAY LANE AREA.
0359 PM TORNADO NASHVILLE 36.17N 86.78W
04/02/2009 DAVIDSON TN NWS EMPLOYEE
AT 1204 MURFREESBORO ROAD ROOF DAMAGE TO BLDG/20 TO 30
CARS DAMAGED IN PARKING LOT.
0400 PM TORNADO 7 E NASHVILLE 36.17N 86.66W
04/02/2009 DAVIDSON TN EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN AT KIPPLING AND HAROLD DRIVE IN
DONELSON AREA
0402 PM TORNADO NASHVILLE 36.17N 86.78W
04/02/2009 DAVIDSON TN TRAINED SPOTTER
I40 AND BRILEY PARKWAY 2 OVERTURNED SEMI-TRUCKS
0405 PM TSTM WND DMG 2 E NASHVILLE 36.17N 86.75W
04/02/2009 DAVIDSON TN TRAINED SPOTTER
TREES DOWN ON WOODBURY DR IN DONNELSON
0406 PM TORNADO 7 E NASHVILLE 36.17N 86.66W
04/02/2009 DAVIDSON TN EMERGENCY MNGR
POSSIBLE TORNADO REPORTED AT KERMIT DRIVE AND WOODBURY
DRIVE IN DONELSON
0407 PM FLOOD NASHVILLE 36.17N 86.78W
04/02/2009 DAVIDSON TN PUBLIC
FLOODING REPORTED AT CENTENNIAL PARK, WATER OVER WHEEL
WELLS OF CARS.
0426 PM FLOOD COLUMBIA 35.62N 87.05W
04/02/2009 MAURY TN AMATEUR RADIO
4 INCHES OF WATER ON ROADS AROUND LEGION PARK IN COLUMBIA
0432 PM FLOOD 3 W LAWRENCEBURG 35.25N 87.39W
04/02/2009 LAWRENCE TN AMATEUR RADIO
FLOODING REPORTED ON U.S. HIGHWAY 64
0432 PM FLOOD 3 W LAWRENCEBURG 35.25N 87.39W
04/02/2009 LAWRENCE TN AMATEUR RADIO
ONE FOOT OF WATER REPORTED ON U.S. HIGHWAY 64 BLOCKING
TRAFFIC
&&
JBWLocal storm report, Apr 2, 9:40 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
940 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM FLOOD MANCHESTER 35.47N 86.08W
04/02/2009 COFFEE TN TRAINED SPOTTER
STORM SPOTTERS REPORTED SEVERAL ROADS COVERED WITH WATER
IN MANCHESTER AND HILLSBORO.
&&
JBWLocal storm report, Apr 2, 9:43 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
943 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM FLOOD 10 S COLUMBIA 35.48N 87.05W
04/02/2009 MAURY TN AMATEUR RADIO
FLOODING REPORTED ALONG TERRAPIN BRANCH CREEK, PEOPLE
BEING RESCUED FROM A HOUSE
0351 PM FLOOD 3 NNE FRANKLIN 35.97N 86.82W
04/02/2009 WILLIAMSON TN AMATEUR RADIO
FLOODING REPORTED ON CHAPEL ROAD - MURRAY LANE AREA.
0359 PM TORNADO NASHVILLE 36.17N 86.78W
04/02/2009 DAVIDSON TN NWS EMPLOYEE
AT 1204 MURFREESBORO ROAD ROOF DAMAGE TO BLDG/20 TO 30
CARS DAMAGED IN PARKING LOT.
0400 PM TORNADO 7 E NASHVILLE 36.17N 86.66W
04/02/2009 DAVIDSON TN EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN AT KIPPLING AND HAROLD DRIVE IN
DONELSON AREA
0402 PM TORNADO NASHVILLE 36.17N 86.78W
04/02/2009 DAVIDSON TN TRAINED SPOTTER
I40 AND BRILEY PARKWAY 2 OVERTURNED SEMI-TRUCKS
0405 PM TSTM WND DMG 2 E NASHVILLE 36.17N 86.75W
04/02/2009 DAVIDSON TN TRAINED SPOTTER
TREES DOWN ON WOODBURY DR IN DONNELSON
0406 PM TORNADO 7 E NASHVILLE 36.17N 86.66W
04/02/2009 DAVIDSON TN EMERGENCY MNGR
POSSIBLE TORNADO REPORTED AT KERMIT DRIVE AND WOODBURY
DRIVE IN DONELSON
0407 PM FLOOD NASHVILLE 36.17N 86.78W
04/02/2009 DAVIDSON TN PUBLIC
FLOODING REPORTED AT CENTENNIAL PARK, WATER OVER WHEEL
WELLS OF CARS.
0426 PM FLOOD COLUMBIA 35.62N 87.05W
04/02/2009 MAURY TN AMATEUR RADIO
4 INCHES OF WATER ON ROADS AROUND LEGION PARK IN COLUMBIA
0432 PM FLOOD 3 W LAWRENCEBURG 35.25N 87.39W
04/02/2009 LAWRENCE TN AMATEUR RADIO
FLOODING REPORTED ON U.S. HIGHWAY 64
0432 PM FLOOD 3 W LAWRENCEBURG 35.25N 87.39W
04/02/2009 LAWRENCE TN AMATEUR RADIO
ONE FOOT OF WATER REPORTED ON U.S. HIGHWAY 64 BLOCKING
TRAFFIC
0931 PM FLOOD MANCHESTER 35.47N 86.08W
04/02/2009 COFFEE TN TRAINED SPOTTER
STORM SPOTTERS REPORTED SEVERAL ROADS COVERED WITH WATER
IN MANCHESTER AND HILLSBORO.
&&
JBWLocal storm report, Apr 2, 9:55 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
955 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD ASHLAND CITY 36.28N 87.06W
04/02/2009 CHEATHAM TN LAW ENFORCEMENT
SEVERAL ROADS WASHED OUT IN THE NORTHERN END OF THE
COUNTY.
&&
JBWLocal storm report, Apr 2, 9:57 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
957 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM FLOOD 10 S COLUMBIA 35.48N 87.05W
04/02/2009 MAURY TN AMATEUR RADIO
FLOODING REPORTED ALONG TERRAPIN BRANCH CREEK, PEOPLE
BEING RESCUED FROM A HOUSE
0351 PM FLOOD 3 NNE FRANKLIN 35.97N 86.82W
04/02/2009 WILLIAMSON TN AMATEUR RADIO
FLOODING REPORTED ON CHAPEL ROAD - MURRAY LANE AREA.
0359 PM TORNADO NASHVILLE 36.17N 86.78W
04/02/2009 DAVIDSON TN NWS EMPLOYEE
AT 1204 MURFREESBORO ROAD ROOF DAMAGE TO BLDG/20 TO 30
CARS DAMAGED IN PARKING LOT.
0400 PM TORNADO 7 E NASHVILLE 36.17N 86.66W
04/02/2009 DAVIDSON TN EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN AT KIPPLING AND HAROLD DRIVE IN
DONELSON AREA
0402 PM TORNADO NASHVILLE 36.17N 86.78W
04/02/2009 DAVIDSON TN TRAINED SPOTTER
I40 AND BRILEY PARKWAY 2 OVERTURNED SEMI-TRUCKS
0405 PM TSTM WND DMG 2 E NASHVILLE 36.17N 86.75W
04/02/2009 DAVIDSON TN TRAINED SPOTTER
TREES DOWN ON WOODBURY DR IN DONNELSON
0406 PM TORNADO 7 E NASHVILLE 36.17N 86.66W
04/02/2009 DAVIDSON TN EMERGENCY MNGR
POSSIBLE TORNADO REPORTED AT KERMIT DRIVE AND WOODBURY
DRIVE IN DONELSON
0407 PM FLOOD NASHVILLE 36.17N 86.78W
04/02/2009 DAVIDSON TN PUBLIC
FLOODING REPORTED AT CENTENNIAL PARK, WATER OVER WHEEL
WELLS OF CARS.
0426 PM FLOOD COLUMBIA 35.62N 87.05W
04/02/2009 MAURY TN AMATEUR RADIO
4 INCHES OF WATER ON ROADS AROUND LEGION PARK IN COLUMBIA
0430 PM FLASH FLOOD ASHLAND CITY 36.28N 87.06W
04/02/2009 CHEATHAM TN LAW ENFORCEMENT
SEVERAL ROADS WASHED OUT IN THE NORTHERN END OF THE
COUNTY.
0432 PM FLOOD 3 W LAWRENCEBURG 35.25N 87.39W
04/02/2009 LAWRENCE TN AMATEUR RADIO
ONE FOOT OF WATER REPORTED ON U.S. HIGHWAY 64 BLOCKING
TRAFFIC
0432 PM FLOOD 3 W LAWRENCEBURG 35.25N 87.39W
04/02/2009 LAWRENCE TN AMATEUR RADIO
FLOODING REPORTED ON U.S. HIGHWAY 64
0931 PM FLOOD MANCHESTER 35.47N 86.08W
04/02/2009 COFFEE TN TRAINED SPOTTER
STORM SPOTTERS REPORTED SEVERAL ROADS COVERED WITH WATER
IN MANCHESTER AND HILLSBORO.
&&
JBWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:20 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence | 3 hr |
| Apr 2, 9:32 PM CDT | Areal Flood Warning | OHX | Coffee | 4 hr |
| Apr 2, 10:36 PM CDT | Flash Flood Warning | OHX | Clay | 4 hr |
Nearby
River Flood Warnings in Tennessee, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.